Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club
Me and my boyfriend have been together for a little over a year now. First problem we have is he cant even get off. Now the problem is he cant even get hard. I have tried sexy clothes, porn, bj, hj, everything. I feel like in the one to blame. I mean 3 kids later im not the smallest girl. Im 5'9 195. I have been the same size since we met. I try to talk to him and ask if its me and he gets all mad walks off and says hes done. I dont know what to do. I enjoyed the sex but he doesnt seem into it. He is quiet and just seems blah. I have tried talking but he just gets mad and says i need to find someone else to please me.
Posted on CafeMom Mobile
by on May. 15, 2012 at 6:34 PM
Replies (11-19):
mommy3Ds
by on May. 15, 2012 at 6:46 PM
I have tried getting him to the doc its impossible.
To others no he not gay.


Quoting hautemama83:

If it was a problem before the Wellbutrin is likely making it worse. He should really see a Dr about it. I seriously doubt its you. And really I wouldn't bring it up to him again in the way of trying to figure out what's wrong. Also stop blaming yourself and questioning him about it.



Quoting mommy3Ds:

He takes welbutrin but he had the problem before it as well and at that time he didnt take anything.






Quoting hautemama83:

He may have ed. Is he on any medications?


Posted on CafeMom Mobile
Christywf
by on May. 15, 2012 at 6:49 PM

Maybe a vascular issue (blood flow, in other words).  A number of things can cause this, diabetes, hypertension, heart issues, lung issues, etc.  I would have him go to a DR and approach it somewhat like this: "I am worried about your health (say nothing about the sex issue) and make him an appt and drive him there (do not be present for appt-wait outside if needed or drive around a bit). 

bry36
by Bronze Member on May. 15, 2012 at 6:50 PM

 My DH is on this as well it can cause ED issues as well as low to almost no sex drive he needs to talk to his doc  and hes probbaly to embaressed to talk about it but it can be fixed

Quoting mommy3Ds:

He takes welbutrin but he had the problem before it as well and at that time he didnt take anything.


Quoting hautemama83:

He may have ed. Is he on any medications?


brandyblx
by Platinum Member on May. 15, 2012 at 6:50 PM

 Tell me about it.Instead of going to the doc to see if it is something treatable they'd rather hide and mourn the "loss" of a loved one wink. It's like they honestly believe that if they ignore it whatever it is will stop happening....

Quoting wiley1:

It's not you! It's probably a medical condition. Most guys are stupid about going to a dr for anything to do with their penises, but it could be his circulation. It could also be low testosterone.



What's the difference between a penis and a prick?
A penis is fun, sexy and satisfying... A prick is the guy who owns it.

PhatAttack
by on May. 15, 2012 at 6:53 PM
I highly doubt its you. Its probably him and the getting mad thing is just frustration. I take it he's young and having these problems is enough to fuck with any guys head. So he can either get it addressed and you both can be happy, he can let it go and you both suffer or you can move on. (Even though he's a bf I understand not wanting too)

Wellbutrin made mine and everyone I knows sex drive go up but that kind shit affects people differently like every other medication.

Remember he's a dude and its not easy for them to talk about this stuff.
Posted on CafeMom Mobile
bry36
by Bronze Member on May. 15, 2012 at 6:53 PM

 Also he could just have low T which can cause all of the above as well and the meds can make that worse there is some replacement therepies but he has to get his levels checked .How old is he ? just dont have him do the shots if he wants to have kids in the future because they can cause sterilty but they do work as far as gettin ghis hormones right again

mommy3Ds
by on May. 15, 2012 at 6:54 PM
That is true like him being on welbutrin he says all the time he dont even need them then wonders why he so moody when he stops.


Quoting brandyblx:

 Tell me about it.Instead of going to the doc to see if it is something treatable they'd rather hide and mourn the "loss" of a loved one wink. It's like they honestly believe that if they ignore it whatever it is will stop happening....

Quoting wiley1:

It's not you! It's probably a medical condition. Most guys are stupid about going to a dr for anything to do with their penises, but it could be his circulation. It could also be low testosterone.




Posted on CafeMom Mobile
hautemama83
by Nichole on May. 15, 2012 at 6:55 PM
He's probably embarrassed and in denial. How old is he?

Quoting mommy3Ds:

I have tried getting him to the doc its impossible.

To others no he not gay.




Quoting hautemama83:

If it was a problem before the Wellbutrin is likely making it worse. He should really see a Dr about it. I seriously doubt its you. And really I wouldn't bring it up to him again in the way of trying to figure out what's wrong. Also stop blaming yourself and questioning him about it.





Quoting mommy3Ds:

He takes welbutrin but he had the problem before it as well and at that time he didnt take anything.








Quoting hautemama83:

He may have ed. Is he on any medications?


Posted on CafeMom Mobile
mommy3Ds
by on May. 15, 2012 at 6:59 PM
He will be 27 in oct.


Quoting PhatAttack:

I highly doubt its you. Its probably him and the getting mad thing is just frustration. I take it he's young and having these problems is enough to fuck with any guys head. So he can either get it addressed and you both can be happy, he can let it go and you both suffer or you can move on. (Even though he's a bf I understand not wanting too)



Wellbutrin made mine and everyone I knows sex drive go up but that kind shit affects people differently like every other medication.



Remember he's a dude and its not easy for them to talk about this stuff.

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN